Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

What could bubbling in the stomach mean after taking different medication for cold ?

i currently am getting over the flu , but during this process ive taking 4 different types of medicines, not using common sense but just trying to get better quickly cause i have never been sick like this before in my entire life it was terrible. now i feel bubbling in my stomach n some burning and wierd inside, can anyone help me and tell me what this could mean?
Asked On : Sun, 30 Jan 2011
Answers:  1 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Medical Topics
ENT Specialist 's  Response

Always remember this saying "Self medication is bad and Self irritation is mad". You must be having gastritis I suppose, you need to take on proton pump inhibitors (such as Esomeprazole, Pantoperazole) after consulting your doctor. Avoid oily/spicy food/coffee/tea/smoking/alcohol for few days and drink plenty of warm water.

Dr. Naveen Kumar
Answered: Sun, 30 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor